# SDR REXA2022111102491

- Difficulty date: October 18, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341421
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 L/H COCKPIT DOOR POST IS CORRODED AT FLOOR LEVEL.  REPAIRED FS280 LH COCKPIT DOOR POST IAW CRJ-900 SRM 53-11-10-201-006-A01
